# SDR RRXA99480

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SEAT TRACK A RIGHT TUNNEL AT STA 1100, X+59 TO +62, Z+1.1 TO +1.3.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SPLICE AND DOUBLER IAW DC8 SRM 53-2-3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
